Joint papers of Magidor and Shelah

MShS:121
Magidor+Shelah+Stavi, On the standard part of nonstandard models of set theory -- J Symbolic Logic 48 (1983) 33-38
GMSh:141
Gurevich+Magidor+Shelah, The monadic theory of $\omega _{2}$ -- J Symbolic Logic 48 (1983) 387-398
MShS:144
Magidor+Shelah+Stavi, Countably decomposable admissible sets -- Annals Pure and Applied Logic 26 (1984) 287-361
LMSh:198
Levinski+Magidor+Shelah, Chang's conjecture for $\aleph_ \omega$ -- Israel J Math 69 (1990) 161-172
MgSh:204
Magidor+Shelah, When does almost free imply free? (For groups, transversal etc.) -- J American Math Soc 7 (1994) 769-830
FMSh:226
Foreman+Magidor+Shelah, $0^ \sharp$ and some forcing principles -- J Symbolic Logic 51 (1986) 39-46
FMSh:240
Foreman+Magidor+Shelah, Martin's maximum, saturated ideals, and nonregular ultrafilters. I -- Annals Math Second Series 127 (1988) 1-47
FMSh:252
Foreman+Magidor+Shelah, Martin's maximum, saturated ideals and nonregular ultrafilters. II -- Annals Math Second Series 127 (1988) 521-545
MgSh:324 1995-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9501220]
Magidor+Shelah, The tree property at successors of singular cardinals -- Archive for Math Logic 35 (1996) 385-404
MgSh:433 1998-05-01 [pdf] [ps] [abstract] [arXiv:math.LO/9805145]
Magidor+Shelah, Length of Boolean algebras and ultraproducts -- Math Japonica 48 (1998) 301-307
MgSh:514 1994-05-23 [pdf] [ps] [abstract] [arXiv:math.LO/9405214]
Magidor+Shelah, $Bext^2(G,T)$ can be nontrivial, even assuming GCH -- Abelian group theory and related topics (1994) 287--294
CDMMSh:963 2014-03-26 [pdf] [abstract] [arXiv:math.LO/1403.6795v1]
Cummings+Dzamonja+Magidor+Morgan+Shelah, A framework for forcing constructions at successors of singular cardinals
GaMaSh:1040 2016-01-07 [pdf] [ps] [abstract] [arXiv:math.LO/1601.01409]
Garti+Magidor+Shelah, On the spectrum of characters of ultrafilters


Back to theList of coauthors
Back to Shelah's Archive